zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of fractional impulsive neutral integrodifferential systems with a nonlocal Cauchy condition in Banach spaces. (English) Zbl 1235.93046
Summary: In this work, the controllability of fractional impulsive neutral functional integrodifferential systems with a nonlocal Cauchy condition in a Banach space has been addressed. Sufficient conditions for the controllability are established using fractional powers of operators and the Banach contraction mapping theorem.

93C30Control systems governed by other functional relations
47N10Applications of operator theory in optimization, convex analysis, programming, economics
Full Text: DOI
[1] Balachandran, K.; Park, D. G.: Controllability of second-order integrodifferential evolution systems in Banach spaces, Computers and mathematics with applications 49, 1623-1642 (2005) · Zbl 1127.93013 · doi:10.1016/j.camwa.2005.03.001
[2] Li, M.; Wang, M.; Zhang, F.: Controllability of impulsive functional differential systems in Banach spaces, Chaos, solitons and fractals 29, 175-181 (2006) · Zbl 1110.34057 · doi:10.1016/j.chaos.2005.08.041
[3] Balachandran, K.; Leelamani, A.; Kim, J. -H.: Controllability of neutral functional evolution integrodifferential systems with infinite delay, IMA journal of mathematical control and information 25, 157-171 (2008) · Zbl 1146.93006 · doi:10.1093/imamci/dnm013
[4] Park, J. Y.: Controllability of impulsive neutral integrodifferential systems with infinite delay in Banach spaces, Nonlinear analysis: hybrid systems (2008)
[5] Balachandran, K.; Park, J. Y.: Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear analysis: hybrid systems (2009) · Zbl 1175.93028
[6] Chang, Y. K.: Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos, solitons and fractals 33, 1601-1609 (2007) · Zbl 1136.93006 · doi:10.1016/j.chaos.2006.03.006
[7] Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Applied mathematics and computation 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[8] El-Sayeed, M. A. A.: Fractional order diffusion wave equation, International journal of theoretical physics 35, 311-322 (1966)
[9] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of mathematical analysis and applications 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[10] Anguraj, A.; Karthikeyan, K.: Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions, Nonlinear analysis 70, 2717-2721 (2009) · Zbl 1165.34416 · doi:10.1016/j.na.2008.03.059
[11] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[12] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002